| Model Number |
204.670 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patent identifier: (b)(6).Additional product code hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not a.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent for a surgery to remove hardware due to pain.The patient had some painful hardware after bone healing and thus requested it be removed if healing was completed.The healing was completed, so no longer needed hardware was removed.The original implantation date was unknown.The procedure outcome was unknown.There was no patient consequence.This complaint involves nine (9) devices.This report is for (1) 3.5mm pelvic cortex screw self-tapping 70mm.This report is 9 of 9 for (b)(4).